Doctor insights on:
Asthma And Hiccups
Should i avoid prednisone for asthma when allergies cause coughing fits, wheezing, mucus wakes me up choking? Asthma not responding well to inhalers.
ICS: There are essentially two types of medications for asthma: controller medications and rescue medications. The controller you get placed on is determined by your severity and this can be changed based on the degree of control of symptoms and risk. We follow guidelines for severity and treatments such as naepp and gina. However, in short, most asthmatics need to be on inhaled corticosteroids. ...Read moreSee 1 more doctor answer
Asthma or bronchitis? Symptoms are coughing with no mucus, difficulty breathing, chest tightness, gasping for air. Took albuteral and it works.
Why I have asthma attack every day...only ventolin help me for short time and other inhalers like servent and flovent makes my asthma worse?
Athsma - Having troubles with asthma during the nights get tight chest, coughing, heart racing and feel dizzy. Is this some sort of asthma attack?
Yes;see an allergist: Hi...I am not sure if you have already been diagnosed with asthma? but yes the symptoms are probably of asthma...there are many causes..allergy, cold air, pollution etc.....sounds like you need a controller medicine as well as one for quick relief...see an allergy speicalist...or at least your family Dr until you can see the specialist read more here: http://acaai.org/asthma/symptoms Good luck ...Read more
There are many: possibilities for what you describe. You would be best cared for by establishing with a primary health care provider and having a thorough evaluation and then longitudinal followup with the same provider from now on. Make an appointment now. ...Read more
Can E-cigs cause Stridor? Polyphonic stridor after exercise/cough/chemicals. Inhaler 6x + a day. Take flonase/zyrtec for dust allergies, doesnt help.
Yes: E cig is not as innocuous as it may appear. The heated chemical-containing vapor (even if it is "organic") may irritate your throat. The best way to tell is not to use it for 2 weeks and see if your symptoms improve. If you are pregnant , it is unwise to smoke anything since this may adversely impact the health of your baby possibly for the rest of his life. ...Read more
Indirectly......: Barrett's esophagus is an injury to the esophagus that happens when there is gastroesophageal reflux present. And, GERD can cause wheezing and cough. If the GERD is treated, the cough and wheezing due to the GERD will go away and Barrett's esophagus will be avoided so see your doctor for diagnosis and treatment of GERD! ...Read more
My "asthma* symptoms have never included a tickly cough until now. Ventolin relieves the cough. Can blue inhalers relieve coughs in non-asthmatics?
Not a good idea: If your lungs are normal, they maintain the appropriate balance of keeping your small airways open/closed.The mechanism is designed to keep toxic fumes/materials out of sensitive endpoints in the lung.When used without need, they increase your hearts work /rate & saturate the lungs sensors.Overstimulation can make these sensors less reliable.Any med strong enough to do good can do the opposite ...Read moreSee 1 more doctor answer
Lung congestion for 3 months with throat clearing and loss of voice. Have asthma, allergies gerd, and svt. Not getting better. Any smells exacerbate.
Different Conditions: Bronchial Asthma is chronic Inflamatory disease of the airways&causes episodes of Bronchospasm causing cough,Wheezing&shortness of breath which is reversible with use of Bronchodilaters like Albuterol Chronic Bronchitis is inflammation&irritation of the airways and is irreversible even with use of Bronchodilatrs like Albuterol and it produces excessive mucus and cough persist more than3months/year ...Read moreSee 1 more doctor answer
4monthcough keeps getting worse. Pain, shortness of breath On ventolin flovent zyrtec and singulair (montelukast) not helping lungs burn when breathing no smoking?
Call your doc: Your doctor may have to make sure you are administering your inhaler properly and in the proper amount. Additional doses may be needed or stepping up of your plan. Preventive medications may be needed or attention in a doctor's office or in an er setting. ...Read moreSee 2 more doctor answers
What causes the heart rate to escalate when coughing? I have asthma, pneumonia and bronchitis. Am being treated with inhalers and antibiotics
Valsalva: Coughing can cause this. This could be related to the valsalva maneuver which is brought on by coughing .. There are different phases of the valsalva and in brief this affects the heart rate... Also if you have breathing problems are medication for this is confect heart rate cost to go up. ...Read more